Erweiterungen kompakter Gruppen durch abelsche Gruppen.

Peter Plaumann

Mathematische Zeitschrift (1967)

  • Volume: 99, page 123-140
  • ISSN: 0025-5874; 1432-1823

How to cite


Plaumann, Peter. "Erweiterungen kompakter Gruppen durch abelsche Gruppen.." Mathematische Zeitschrift 99 (1967): 123-140. <>.

author = {Plaumann, Peter},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {123-140},
title = {Erweiterungen kompakter Gruppen durch abelsche Gruppen.},
url = {},
volume = {99},
year = {1967},

AU - Plaumann, Peter
TI - Erweiterungen kompakter Gruppen durch abelsche Gruppen.
JO - Mathematische Zeitschrift
PY - 1967
VL - 99
SP - 123
EP - 140
KW - group theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.